# SDR DALA2019122405367

- Difficulty date: December 24, 2019
- Submitted: September 11, 2021
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 82,042 hours, 15,200 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CRACKS COMMON TO THE #1 PYLON FWD UPPER SPAR WEB TO NAC STA 221 - 237 POWE R FEEDER CABLE CUTOUT. C/W ERA 583788-14. (LP 1416448)
